# SDR AWXA9500342

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C4 INSPECTION, FOUND CORROSION ON UNDER SIDE OF R2 DOOR THRESHOLD CHORD, STATION 986.5 TO STATION 967.  REMOVED AND REPLACED DAMAGED AREA PER SRM 53-60-15 AND SRM 51-10-02.  (M)
